MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SAFETYGLIDE NEEDLES

BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SAFETYGLIDE NEEDLES
Catalog Number 305950
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd safetyglide had a needle shielding failure.The following information was provided by the initial reporter: "hi, i was giving an injection yesterday and one of the needle safety failed.It was stuck and would not release to cover the needle.No one was injured and the needle was safely disposed of but i was wondering if i need to do a verge or contact anyone regarding this? there was no other needles in that box with that issue.Lot # 3198139".
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD SAFETYGLIDE
Common Device Name
SAFETYGLIDE NEEDLES
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18692392
Report Number1920898-2024-00051
Device Sequence Number20938482
Product Code MEG
UDI-Device Identifier30382903059509
UDI-Public(01)30382903059509
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305950
Device Lot Number3198139
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown